# SDR AALA201706059012

- Difficulty date: June 4, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 7,263 hours, 2,830 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR, CHECK DOOR PRESSURE ILLUMINATED ON FLT ATTENDANT FOWARD PANEL. SERVICED R2 DOOR ASSIST CYLINDER.
